# SDR UPS08M52247

- Difficulty date: April 11, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO COMPT AT STA 1841, X=-02 & X=-10, WEB FOUND DENTED AS MARKED.  DENTED WEB AT STA 1841, RT & ATTACHING FASTENERS REMOVED.  NEW WEB FAB USING MAT'L 7075T6 0.050" PER BOEING DWG ACA7170.  HOLES PICKED UP & PAINTING DONE ON NEW WEB.  NEW WEB INSTALLED PER SRM 51-33-01VIIR35 & FASTENERS RE-INSTALLED PER SRM 51-33-01VIIR35.
